# SDR SWAA2022101156798

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 71,876 hours, 42,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EXIT SIGN IS NOT MULTI LANGUAGE. / [01] REMOVED AND REPLACED R1 DOOR LOWER EXIT SIGN PER AMM 33-51-01;[02] INSPECTED
